# SDR SWAA971084

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 SLAT INDICATION REMAINED IN TRANSIT.  RETURNED TO STL AND MADE AN UNEVENTFUL LANDING.  RERACKED SLAT/FLAP MODULE PER BOEING M/M.
